Solution-free sets for sums of binary forms

Prendiville, Sean (2013) Solution-free sets for sums of binary forms. Proceedings of the London Mathematical Society, 107 (2). pp. 267-302. ISSN 0024-6115

Full text not available from this repository.

Abstract

In this paper, we obtain quantitative estimates for the asymptotic density of subsets of the integer lattice ℤ2 that contain only trivial solutions to an additive equation involving binary forms. In the process we develop an analogue of Vinogradov's mean value theorem applicable to binary forms.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
137150
Deposited By:
Deposited On:
01 Oct 2019 08:15
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 07:06